# SDR CALA2010102100491

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 42,718 hours, 22,641 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Structure
- Part number: 69509236
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RT MLG O/B STAB LWR I/B HOLE AT SECOND OVERSIZE OF.3432 -.3442 & STILL HAS INDICATION.  REPAIRED PER ECRA 5740-02276.  INITIATED DIP #57-DIP CONTROL #07 526 READS:  ACCOMPLISH PERMANENT REPAIR BEFORE 18-OCT-2011 PER ECRA 5740-02276 PART 3.  PLANNING TO CONTACT ENGINEERING AFTER 1 8-AUG-2011 BUT BEFORE 18-SEP-2011 FOR REPAIR INSTRUCTIONS.  ACCOMPLISH A PERMANENT REPAIR BEFORE 18-OCT-2011 PER ECRA 5740-02276 PERT 3.  PLANNING IS TO CONTACT ENGINEERING AFTER 18-AUG-2011 BUT BEFORE 18-SEP-2011 FOR REPAIR INSTRUCTIONS DIP C/N 07526 ISSUED NOTE:  THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14 CFR 25.571.
